# SDR DALA14000923232

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 24-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 41L,  BETWEEN FRAMES 24-30+16 IN FWD CARGO BAY.   REPLACED STRINGER IAW SRM A320 51-72-11 AND DWG D53231212.
